# SDR SWAA2024102839335

- Difficulty date: September 19, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL LOCATED BS 663.7 AND BTW RBL 45.5 AND RBL 60 AT PASSENGER CABIN 2024-589232<[01] REPLACED BREAK PANEL LOCATED BS 663.7 AND BTW RBL 45.5 AND RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02; ITEM 9 AND DWG 144A5701 SHEET 1 REV B.  SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED BREAK PANEL LOCATED BS 663.7 AND BTW RBL 45.5 AND RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG 144A5701 SHEET 1 REV B.  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED BREAK PANEL LOCATED BS 663.7 AND BTW RBL 45.5 AND RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG 144A5701 SHEET 1 REV B. SEE INDIVIDUAL SIGN OFF BELOW
